# SDR DL76L960317

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FOD TO 2ND, 3RD, 5TH AND 6TH STAGE COMPRESSOR.  REPLACED ENGINE, ROUTED TO SHOP.
